HomeНаука и техникаRelated VideosMore From: Jeff the Pharmacist

Ozempic: the New Diabetes Drug Explained

143 ratings | 7571 views
In this video I present information about the new diabetes drug Ozempic, which is similar to other drugs like Byetta or Victoza. It is a once weekly injection which might provide some benefit to people that don't like the daily injection of those drugs. Theres also side effects and adverse reactions. https://www.ozempicpro.com/ The package insert: http://www.novo-pi.com/ozempic.pdf My Camera: https://amzn.to/2L15sPX
Html code for embedding videos on your blog
Text Comments (37)
Lols L (8 days ago)
Thank you, this was very informative!
Jeff the Pharmacist (2 days ago)
Thanks for watching!
Mary Sachs (10 days ago)
Hi Jeff, thank you for the comprehensive intro. I just got it finding out I have diabetes. I was told to take 0.25 mg for the first week, and then 0.5 mg the second week, which I'm quite nervous to take it after seeing your video. At least I know what to expect, hoping for the best. My problem is I have never injected myself with a needle before, so I followed the instructions carefully, and not sure I injected it properly because I saw it on top of my skin when I took the needle out, and saw no blood. It's been a few days and certainly haven't noticed anything you described, so thinking now my first hunch was right. Should I try it again? Any advice?
Mary Sachs (8 days ago)
Jeff the Pharmacist thank you for your reply, much appreciated.
Jeff the Pharmacist (8 days ago)
If you inject yourself you should feel it. You might continue with the .25 mg assuming you didn't get the dose, however you may run short on medicine and could need a lost medication override from your insurance. Also, if your doctor or pharmacist could counsel you on taking it that might be helpful, and also explain your situation. They should really be showing people how to use these pens the first time.
Huma Ali (11 days ago)
Do I need to control my diet to lose weight or I can eat whatever I want and still lose weight.Please do answer thanks
Jeff the Pharmacist (10 days ago)
Weight loss is a side effect because you might feel more full. If you want to achieve a goal weight you have to change your diet a lot if you need to lose significant weight. There can be a few pounds weight loss without effort, though. Personally, I lost weight on a keto diet : about 60 pounds and I love to eat and all that jazz.
Rhea Tard (18 days ago)
geez, aren't you the bearer of good news and bad side-effects! what, nobody died?
Jeff the Pharmacist (16 days ago)
lol
Neal dillon (1 month ago)
Just starting fifth dose. Abdominal pain and nausea lasted only few days by increasing fibre. Weight loss almost ten pounds. Eat small amounts and eat slowly because at beginning of a meal there’s really no appetite. Once small amount is eaten slowly, appetite is normal. Feeling awesome. Desire to exercise and walk. First time in years.
Jeff the Pharmacist (1 month ago)
Awesome. I am glad its helping you!
PhuckHue2 (1 month ago)
causes chronic diarrhea, kidney failure and cancer lol
David Bird (1 month ago)
Over 800 bucks insurance won’t pay. I got a sample, it works for me by making me sick to my stomach, so I can’t eat ....Big Pharma
abadplanner1 (2 months ago)
I have diabetes 2. Victoza stopped working after 3 years. Novorapid insulin reaults in blood levels ranging from 15 to 3. Started Ozempic a month ago. Started 0.5mm immediately. No side effects. Miracle drug. Blood stays 90% of time between 5 and 6. Stopped taking metphormin and night-tme levemir night insulin. Lost 7kg in August. Changed my life. A1c1 is 6.2
Mosante Mosante (2 months ago)
This is a lie. I suggest everyone to stop using this garbage and experimental drug. I started using it 2 months ago and the side effect it started to give me was beyond any side effects. My heart bit started to go up to 170 and irregularity was un-controllable. It started to make me feel sick and vomiting sensation every single morning for at least 4 hours. I lost appetite and when ever I made any food, I had to throw it away as soon as I was finishing the preparation. My skin started to get dry and dandruff every morning. Diarrhea was every single day and I could not even go out of home for shopping. I had to go to hospital twice for my irregular and fast heartbeat. DO NOT LISTEN TO THIS PEOPLE WHO WANT TO cell this garbage and dangerous product for testing.
abadplanner1 (2 months ago)
Well fuck you. It's been a miracle for me. So take your suggestion and shove it up your arse
Lisa Surles (2 months ago)
I'm going to continue and see what's up. I do drink lots of water. Thank you for your video and information.
Jeff the Pharmacist (2 months ago)
My pleasure. Thank you for watching!
Lisa Surles (2 months ago)
Man I just got this today. I didn't do my research
Connie Treanor (2 months ago)
I’m petrified to take this. I’m on Trulicity now and it’s killing me with side effects. It’s the stomach emptying that’s the worse and the heArtburn is the devil. So my doc gave me Ozempic. I’ll be starting next week if I don’t chicken out
Rich Mountains (3 months ago)
thanks Jeff
Jeff the Pharmacist (2 months ago)
Thanks for watching!
Lance Morrow (3 months ago)
...Is is possible to get off this med. once your numbers go down and you loose some weight, say after 6 months or so?....or once you're on it, your on for life? I just started the lower dose about 5 weeks ago and about to go 1MG....
Jeff the Pharmacist (3 months ago)
Its possible but your A1c and blood glucose numbers might go back up
Scorpion Heart (3 months ago)
Just started the ozempic today. Just feeling nauseated. I had tried victoza from sample my doctor gave me but my insurance didn’t cover it. I did like victoza bc it took my appetite away and very little nausea. Now I’m just waiting to see if ozempic will be covered by my insurance. Thx for your video. All side effects sound so scary
Jeff the Pharmacist (3 months ago)
Thanks for watching!
Jeff Ef (4 months ago)
I'm going on week 2 of being Ozempic, so far nothing more than feeling full and nausea every now and then. How does this compare to Trulicity? Talking with my doctor she said I can switch to Trulicity if my insurance doesn't cover Ozempic.
Jeff the Pharmacist (4 months ago)
They both have nausea and something called delayed gastric emptying which is when the stomach takes a little longer to empty out. People feel fuller and more nauseated. Both Ozempic and Trulicity have this effect.
Rio D (4 months ago)
Please discuss the thyroid cancer warning...re:testing in mice
Jeff the Pharmacist (4 months ago)
That might be a good video.
Lynda Wade (4 months ago)
Thank You Jeff. You really covered all my current questions. This is new for me, so knowledge is my best friend.
Jeff the Pharmacist (4 months ago)
Thank you for those kind words!
irishgal1969 (5 months ago)
Thank you for the information on Ozempic.  I just started the weekly injection drug and so far, no side effects.  Then again, I'm only starting on .25mg (x 4 wks) before increasing to the .5mg.  But this was very informative.  Keep the information coming.
Rubi Ramirez (4 months ago)
irishgal1969 I just started this myself and of course I’m doing 0.25mg for the first four weeks. So far no side effects and I pray it stays that way when I go up to 0.5mg
Jeff the Pharmacist (4 months ago)
Thanks I am glad you liked it!
Lynda Wade (4 months ago)
irishgal1969 Hi, I’m starting my weekly dose on Sunday. I hope you’ll continue your use with no side effects & that your treatment will be pleasant and successful. Best of Everything to you. Lynda.
Jeff the Pharmacist (5 months ago)
If you find this interesting, what other videos would you be interested in? I would love to hear your input!

Would you like to comment?

Join YouTube for a free account, or sign in if you are already a member.